# SDR FDEA201309052124

- Difficulty date: September 5, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 53,188 hours, 11,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Damaged
- Location: Bs 1124
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1124, X = -47.5 SEAT TRACK CROWN FOUND DAMAGED.  REPAIRED BY SECTIONAL REPLACEMENT FROM BS 1089 TO 1129 IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 117.
